# SDR SWIA200210529

- Difficulty date: January 7, 2002
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 21,552 hours, 28,964 cycles
- Engine: Pwa PW118A
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RT NP GAUGE FLUCTUATES IN FLIGHT.  REMOVED AND REPLACED RIGHT ENGINE EEC WIRING HARNESS.  OPS CHECKS GOOD.
